Skip to Main content Skip to Navigation
Journal articles

THE MULTIFRACTAL FORMALISM REVISITED WITH WAVELETS

Abstract : no abstract
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01557136
Contributor : Bernadette Bergeret Connect in order to contact the contributor
Submitted on : Wednesday, July 5, 2017 - 6:06:22 PM
Last modification on : Tuesday, December 7, 2021 - 11:46:11 AM

Identifiers

Collections

Citation

J. F. Muzy, Emmanuel Bacry, A. Arneodo. THE MULTIFRACTAL FORMALISM REVISITED WITH WAVELETS. International journal of bifurcation and chaos in applied sciences and engineering , World Scientific Publishing, 1994, 4 (2), pp.245-302. ⟨10.1142/s0218127494000204⟩. ⟨hal-01557136⟩

Share

Metrics

Record views

180